Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What is the treatment for vaginal spotting and discharge post coital ?

I M 25 YEARS OLD PARA 2 WITH IUD SINCE 8 MONTHS I EXPERIENCED MENSTRUATION TWICE PER MONTH & VAGINAL SPOTTING AND DISCHARGE POST COITAL ,WHAT IS THE CAUSE & TREATMENT
Asked On : Wed, 22 Jun 2011
Answers:  3 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hello
Thanks for query It suggests some infection of genitourinary tract ,most probably vagina ,fungal ,yeast or bacterial in origin.Consult gynec& get it treated.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
H
Answered: Wed, 22 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hi;
Welcome to healthcare magic,
If you have menses before 21 days then it is not normal it could be due to IUD.Postcoital bleeding could be due to cervical erosion get your internal check up done from your gynaecologist for IUD position& to rule out erosion &necessary treatment.
Thanks
Answered: Wed, 22 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic

Good Day
This could be due to many causes. You need to rule them out by visiting a Gynaecologist. Start by getting a PAP smear to look for unfections and early signs of cancer if the cervix, get an ultrasound to look for fibroids, endometriosis, adenomyosis, ovarian disorders as well. You haven't mentioned in which month the IUD took place in the pregnancy. Are you on any medication. Before getting treatment, you need to find the correct cause of this which a Gynaecologist will be able to help. Keep me posted on your developments. GOOD LUCK !!!!
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor